January  2017, 22(1): 209-226. doi: 10.3934/dcdsb.2017011

pth moment exponential stability of hybrid stochastic functional differential equations by feedback control based on discrete-time state observations

1. 

Department of Mathematics, Science of College, China University of Petroleum, Beijing 102249, China

2. 

School of Mathematical Sciences, Capital Normal University, Beijing 100048, China and College of Biochemical Engineering, Beijing Union University, Beijing 100101, China

* Corresponding author: Yi Zhang

Received  August 2015 Revised  May 2016 Published  December 2016

In this paper, we discuss the $p$th moment exponential stabilization of continuous-time hybrid stochastic functional differential equations by feedback control based on discrete-time state observations. The hybrid stochastic functional differential equations are also known as stochastic functional differential equations with the Markovian switching. We follow Mao's paper to consider the auxiliary system whose control is based on continuous-time state observation. The lemma is provided that if the $p$th moment of the solution $y(t)$ of the auxiliary system decays exponentially then the same with the $p$th moment of the functional $y_t$. With the help of this lemma, the criterion for $p$th moment exponential stability of the primary system is given, and the margin of the duration of the discrete-time state observation is presented. Then the special case like the linear system is considered and the discrete-time feedback control is designed.

Citation: Yuyun Zhao, Yi Zhang, Tao Xu, Ling Bai, Qian Zhang. pth moment exponential stability of hybrid stochastic functional differential equations by feedback control based on discrete-time state observations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (1) : 209-226. doi: 10.3934/dcdsb.2017011
References:
[1]

W. F. Ames and B. G. Pachpatte, Inequalities for Differential and Integral Equations Academic Press, 197 (1997).Google Scholar

[2]

G. K. BasakA. Bisi and M. K. Ghosh, Stability of a random diffusion with linear drift, Journal of Mathematical Analysis and Applications, 202 (1996), 604-622. doi: 10.1006/jmaa.1996.0336. Google Scholar

[3]

F. DengQ. Luo and X. Mao, Stochastic stabilization of hybrid differential equations, Automatica, 48 (2012), 2321-2328. doi: 10.1016/j.automatica.2012.06.044. Google Scholar

[4]

Y. Ji and H. J. Chizeck, Controllability, stabilizability, and continuous-time markovian jump linear quadratic control, Automatic Control IEEE Transactions on, 35 (1990), 777-788. doi: 10.1109/9.57016. Google Scholar

[5]

X. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Processes and Their Applications, 79 (1999), 45-67. doi: 10.1016/S0304-4149(98)00070-2. Google Scholar

[6]

X. Mao, Stochastic functional differential equations with markovian switching, Funct. Differ. Equ, 6 (1999), 375-396. Google Scholar

[7]

X. Mao, Asymptotic stability for stochastic differential equations with Markovian switching, Funct. Differ. Equ., 9 (2002), 201-220. Google Scholar

[8]

X. Mao, Exponential stability of stochastic delay interval systems with markovian switching, Automatic Control IEEE Transactions on, 47 (2002), 1604-1612. doi: 10.1109/TAC.2002.803529. Google Scholar

[9]

X. MaoG. Yin and C. Yuan, Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica, 43 (2007), 264-273. doi: 10.1016/j.automatica.2006.09.006. Google Scholar

[10]

X. MaoJ. Lam and L. Huang, Stabilisation of hybrid stochastic differential equations by delay feedback control, Systems Control Letters, 57 (2008), 927-935. doi: 10.1016/j.sysconle.2008.05.002. Google Scholar

[11]

X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching London: Imperial College Press, 2006. doi: 10.1142/p473. Google Scholar

[12]

X. MaoA. Matasov and A. B. Piunovskiy, Stochastic differential delay equations with Markovian switching, Bernoulli, 6 (2000), 73-90. doi: 10.2307/3318634. Google Scholar

[13]

X. Mao, Stabilization of continuous-time hybrid stochastic differential equations by discrete-time feedback control, Automatica, 49 (2013), 3677-3681. doi: 10.1016/j.automatica.2013.09.005. Google Scholar

[14]

X. MaoW. LiuL. HuQ. Luo and J. Lu, Stabilization of hybrid stochastic differential equations by feedback control based on discrete-time state observations, Systems & Control Letters, 73 (2014), 88-95. doi: 10.1016/j.sysconle.2014.08.011. Google Scholar

[15]

S. Mohammed, Stochastic Functional Differential Equations, Research Notes in Mathematics, 99. Pitman (Advanced Publishing Program), Boston, MA, 1984. Google Scholar

[16]

Z. YangX. Mao and C. Yuan, Comparison theorem of one-dimensional stochastic hybrid delay systems, Systems & Control Letters, 57 (2008), 56-63. doi: 10.1016/j.sysconle.2007.06.014. Google Scholar

[17]

S. YouW. LiuJ. LuX. Mao and Q. Qiu, Stabilization of hybrid systems by feedback control based on discrete-time state observations, SIAM Journal on Control and Optimization, 53 (2015), 905-925. doi: 10.1137/140985779. Google Scholar

[18]

C. Yuan and X. Mao, Robust stability and controllability of stochastic differential delay equations with markovian switching, Automatica, 40 (2004), 343-354. doi: 10.1016/j.automatica.2003.10.012. Google Scholar

[19]

H. XuK. L. Teo and X. Liu, Robust stability analysis of guaranteed cost control for impulsive switched systems, IEEE Trans. on Sys. Man. and Cyber. B, 38 (2008), 1419-1422. Google Scholar

[20]

H. XuY. Chen and K. L. Teo, Global exponential stability of impulsive discrete-time neural networks with time-varying delays, Applied Mathematics and Computation, 217 (2010), 537-544. doi: 10.1016/j.amc.2010.05.087. Google Scholar

[21]

Y. ZhangY. ZhaoM. ShiH. Shi and C. Liu, The absolute stability of stochastic control system with Markovian switching, Dynam. Cont. Dis. Ser. A, 21 (2014), 531-547. Google Scholar

[22]

Y. ZhangY. ZhaoT. Xu and X. Liu, $p$th Moment absolute exponential stability of stochastic control system with Markovian switching, Journal of Industrial and Management Optimization, 12 (2016), 471-486. doi: 10.3934/jimo.2016.12.471. Google Scholar

show all references

References:
[1]

W. F. Ames and B. G. Pachpatte, Inequalities for Differential and Integral Equations Academic Press, 197 (1997).Google Scholar

[2]

G. K. BasakA. Bisi and M. K. Ghosh, Stability of a random diffusion with linear drift, Journal of Mathematical Analysis and Applications, 202 (1996), 604-622. doi: 10.1006/jmaa.1996.0336. Google Scholar

[3]

F. DengQ. Luo and X. Mao, Stochastic stabilization of hybrid differential equations, Automatica, 48 (2012), 2321-2328. doi: 10.1016/j.automatica.2012.06.044. Google Scholar

[4]

Y. Ji and H. J. Chizeck, Controllability, stabilizability, and continuous-time markovian jump linear quadratic control, Automatic Control IEEE Transactions on, 35 (1990), 777-788. doi: 10.1109/9.57016. Google Scholar

[5]

X. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Processes and Their Applications, 79 (1999), 45-67. doi: 10.1016/S0304-4149(98)00070-2. Google Scholar

[6]

X. Mao, Stochastic functional differential equations with markovian switching, Funct. Differ. Equ, 6 (1999), 375-396. Google Scholar

[7]

X. Mao, Asymptotic stability for stochastic differential equations with Markovian switching, Funct. Differ. Equ., 9 (2002), 201-220. Google Scholar

[8]

X. Mao, Exponential stability of stochastic delay interval systems with markovian switching, Automatic Control IEEE Transactions on, 47 (2002), 1604-1612. doi: 10.1109/TAC.2002.803529. Google Scholar

[9]

X. MaoG. Yin and C. Yuan, Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica, 43 (2007), 264-273. doi: 10.1016/j.automatica.2006.09.006. Google Scholar

[10]

X. MaoJ. Lam and L. Huang, Stabilisation of hybrid stochastic differential equations by delay feedback control, Systems Control Letters, 57 (2008), 927-935. doi: 10.1016/j.sysconle.2008.05.002. Google Scholar

[11]

X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching London: Imperial College Press, 2006. doi: 10.1142/p473. Google Scholar

[12]

X. MaoA. Matasov and A. B. Piunovskiy, Stochastic differential delay equations with Markovian switching, Bernoulli, 6 (2000), 73-90. doi: 10.2307/3318634. Google Scholar

[13]

X. Mao, Stabilization of continuous-time hybrid stochastic differential equations by discrete-time feedback control, Automatica, 49 (2013), 3677-3681. doi: 10.1016/j.automatica.2013.09.005. Google Scholar

[14]

X. MaoW. LiuL. HuQ. Luo and J. Lu, Stabilization of hybrid stochastic differential equations by feedback control based on discrete-time state observations, Systems & Control Letters, 73 (2014), 88-95. doi: 10.1016/j.sysconle.2014.08.011. Google Scholar

[15]

S. Mohammed, Stochastic Functional Differential Equations, Research Notes in Mathematics, 99. Pitman (Advanced Publishing Program), Boston, MA, 1984. Google Scholar

[16]

Z. YangX. Mao and C. Yuan, Comparison theorem of one-dimensional stochastic hybrid delay systems, Systems & Control Letters, 57 (2008), 56-63. doi: 10.1016/j.sysconle.2007.06.014. Google Scholar

[17]

S. YouW. LiuJ. LuX. Mao and Q. Qiu, Stabilization of hybrid systems by feedback control based on discrete-time state observations, SIAM Journal on Control and Optimization, 53 (2015), 905-925. doi: 10.1137/140985779. Google Scholar

[18]

C. Yuan and X. Mao, Robust stability and controllability of stochastic differential delay equations with markovian switching, Automatica, 40 (2004), 343-354. doi: 10.1016/j.automatica.2003.10.012. Google Scholar

[19]

H. XuK. L. Teo and X. Liu, Robust stability analysis of guaranteed cost control for impulsive switched systems, IEEE Trans. on Sys. Man. and Cyber. B, 38 (2008), 1419-1422. Google Scholar

[20]

H. XuY. Chen and K. L. Teo, Global exponential stability of impulsive discrete-time neural networks with time-varying delays, Applied Mathematics and Computation, 217 (2010), 537-544. doi: 10.1016/j.amc.2010.05.087. Google Scholar

[21]

Y. ZhangY. ZhaoM. ShiH. Shi and C. Liu, The absolute stability of stochastic control system with Markovian switching, Dynam. Cont. Dis. Ser. A, 21 (2014), 531-547. Google Scholar

[22]

Y. ZhangY. ZhaoT. Xu and X. Liu, $p$th Moment absolute exponential stability of stochastic control system with Markovian switching, Journal of Industrial and Management Optimization, 12 (2016), 471-486. doi: 10.3934/jimo.2016.12.471. Google Scholar

Figure 1.  Computer simulation of the paths of $r(t)$, $x_1(t)$ and $x_2(t)$ for the discrete-time controlled system (17) using the Euler-Maruyama method with step size $10^{-5}$, delay $\tau = 0.01$ and initial values $r(0) = 1$, $\xi_1 \equiv -20$ and $\xi_2 \equiv 10$ on $[-\tau,0]$
Figure 2.  Computer simulation of the paths of $r(t)$, $x_1(t)$ and $x_2(t)$ for the discretetime controlled system (18) with $\alpha = 10^{-4}$ using the Euler-Maruyama method with step size $10^{-5}$, delay $\tau = 0.01$ and initial values $r(0) = 1$, $\xi_1 \equiv -20$ and $\xi_2 \equiv 10$ on $[-\tau,0]$
[1]

Fuke Wu, George Yin, Le Yi Wang. Razumikhin-type theorems on moment exponential stability of functional differential equations involving two-time-scale Markovian switching. Mathematical Control & Related Fields, 2015, 5 (3) : 697-719. doi: 10.3934/mcrf.2015.5.697

[2]

Yi Zhang, Yuyun Zhao, Tao Xu, Xin Liu. $p$th Moment absolute exponential stability of stochastic control system with Markovian switching. Journal of Industrial & Management Optimization, 2016, 12 (2) : 471-486. doi: 10.3934/jimo.2016.12.471

[3]

Yaozhong Hu, David Nualart, Xiaobin Sun, Yingchao Xie. Smoothness of density for stochastic differential equations with Markovian switching. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3615-3631. doi: 10.3934/dcdsb.2018307

[4]

Xiang Xie, Honglei Xu, Xinming Cheng, Yilun Yu. Improved results on exponential stability of discrete-time switched delay systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (1) : 199-208. doi: 10.3934/dcdsb.2017010

[5]

Ismael Maroto, Carmen Núñez, Rafael Obaya. Exponential stability for nonautonomous functional differential equations with state-dependent delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3167-3197. doi: 10.3934/dcdsb.2017169

[6]

Fuke Wu, Xuerong Mao, Peter E. Kloeden. Discrete Razumikhin-type technique and stability of the Euler--Maruyama method to stochastic functional differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 885-903. doi: 10.3934/dcds.2013.33.885

[7]

Qingling Zhang, Guoliang Wang, Wanquan Liu, Yi Zhang. Stabilization of discrete-time Markovian jump systems with partially unknown transition probabilities. Discrete & Continuous Dynamical Systems - B, 2011, 16 (4) : 1197-1211. doi: 10.3934/dcdsb.2011.16.1197

[8]

John A. D. Appleby, John A. Daniels. Exponential growth in the solution of an affine stochastic differential equation with an average functional and financial market bubbles. Conference Publications, 2011, 2011 (Special) : 91-101. doi: 10.3934/proc.2011.2011.91

[9]

Wenlian Lu, Fatihcan M. Atay, Jürgen Jost. Consensus and synchronization in discrete-time networks of multi-agents with stochastically switching topologies and time delays. Networks & Heterogeneous Media, 2011, 6 (2) : 329-349. doi: 10.3934/nhm.2011.6.329

[10]

Sofian De Clercq, Wouter Rogiest, Bart Steyaert, Herwig Bruneel. Stochastic decomposition in discrete-time queues with generalized vacations and applications. Journal of Industrial & Management Optimization, 2012, 8 (4) : 925-938. doi: 10.3934/jimo.2012.8.925

[11]

Ka Chun Cheung, Hailiang Yang. Optimal investment-consumption strategy in a discrete-time model with regime switching. Discrete & Continuous Dynamical Systems - B, 2007, 8 (2) : 315-332. doi: 10.3934/dcdsb.2007.8.315

[12]

Victor Kozyakin. Minimax joint spectral radius and stabilizability of discrete-time linear switching control systems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3537-3556. doi: 10.3934/dcdsb.2018277

[13]

Vladimir Răsvan. On the central stability zone for linear discrete-time Hamiltonian systems. Conference Publications, 2003, 2003 (Special) : 734-741. doi: 10.3934/proc.2003.2003.734

[14]

Ferenc Hartung, Janos Turi. Linearized stability in functional differential equations with state-dependent delays. Conference Publications, 2001, 2001 (Special) : 416-425. doi: 10.3934/proc.2001.2001.416

[15]

Martino Bardi, Shigeaki Koike, Pierpaolo Soravia. Pursuit-evasion games with state constraints: dynamic programming and discrete-time approximations. Discrete & Continuous Dynamical Systems - A, 2000, 6 (2) : 361-380. doi: 10.3934/dcds.2000.6.361

[16]

Yuefen Chen, Yuanguo Zhu. Indefinite LQ optimal control with process state inequality constraints for discrete-time uncertain systems. Journal of Industrial & Management Optimization, 2018, 14 (3) : 913-930. doi: 10.3934/jimo.2017082

[17]

Elena K. Kostousova. On polyhedral control synthesis for dynamical discrete-time systems under uncertainties and state constraints. Discrete & Continuous Dynamical Systems - A, 2018, 38 (12) : 6149-6162. doi: 10.3934/dcds.2018153

[18]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

[19]

Min Zhu, Panpan Ren, Junping Li. Exponential stability of solutions for retarded stochastic differential equations without dissipativity. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2923-2938. doi: 10.3934/dcdsb.2017157

[20]

Defei Zhang, Ping He. Functional solution about stochastic differential equation driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (1) : 281-293. doi: 10.3934/dcdsb.2015.20.281

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (12)
  • HTML views (67)
  • Cited by (0)

Other articles
by authors

[Back to Top]